# SDR ASAA0640033

- Difficulty date: January 15, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434159
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT INBOARD AFT FLAP L/E DENTED AT INBOARD END.  REMOVED AND REPLACED SKIN SECTION IAW B737-400 SRM 51-40-02.  (M)
